# SDR DLL13981359

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1503229103
- Condition: Cracked
- Location: Bs 1043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE CENTER WING INTERMEDIATE SPAR AT FS 1043 WAS FOUND CRACKED BEYOND LIMITS AT THE LT OUTBD END.  THE CAP WAS CUT NEAR LBL 80 AND A NEW OUTBD END WAS SPLICED IN WITH 4 STEEL SPLICE ANGLES AND 2 SPLICE STRAPS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365093-14, REV A.
